# SDR QXEA2016120900790

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,427 hours, 39,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR INDICATOR LIGHT CYCLED AFTER GEAR RETRACTION. RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED ADJUSTMENT OF NG DR CL SENSOR IAW AMM 32-61-00-280-801. PERFORMED EXTENSION / RETRACTION OF NOSE LANDING GEAR IAW AMM 32-31-00-867-802. OPS CHECKED GOOD. RETURNED TO SERVICE.
